# SDR CALA9801466

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Cracked
- Location: Ws 183.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK ON NR 1 ENGINE WING TO ENGINE UPPER FAIRING AT LOWER INBOARD CORNER, WS 183.4.  THE CRACK WAS STOP DRILLED, AN EXTERNAL REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 54-30-2, FIGURE 2, 51-40-2, FIGURE 1, AND 51-30-2.
